PERFUSION SYSTEMS EOPA ARTERIAL CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Back to Search Results |
| Model Number |
77518 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows no outward signs of any damage.The hemostasis cap id and dilator od were measured using a keyence vision scope.Hemostasis cap id was measured to be 0.183 inches, the specification, 0809005 has the id to be 0.184 +/- 0.005 inches.Dilator od was measured to be 0.189 inches, the specification, 0804700 has the od to be 0.192 + 0.002 / -0.004 inches.Reason for return was not confirmed in the lab.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that prior to use of a eopa arterial cannula, it was reported that when preparing the cannula for use, the white plastic stylet was loose and would push backwards rather than locking into the cannula.The device was replaced.There was no patient involvement, so no adverse effect occurred.Additional information received stated that no damage was noted to the reported device or any other cannula in the box.